RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Churkin, Valerii Avdeevich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 11

Number of views:
This page:1032
Abstract pages:3340
Full texts:1071
References:350
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30783
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211481

Publications in Math-Net.Ru
2016
1. V. A. Churkin, A. I. Ilin, “On random choice of elliptic and hyperbolic rotations of the Lorentz spaces”, Sib. Èlektron. Mat. Izv., 13 (2016),  955–971  mathnet
2. A. S. Krivonogov, V. A. Churkin, “The portion of matrices with real spectrum in the real orthogonal Lie algebra”, Sibirsk. Mat. Zh., 57:2 (2016),  388–409  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 303–321  isi  scopus
2014
3. A. S. Krivonogov, V. A. Churkin, “The portion of matrices with real spectrum in the Lie algebra of the real symplectic group”, Sibirsk. Mat. Zh., 55:6 (2014),  1297–1314  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 1056–1072  isi  scopus
2013
4. V. A. Churkin, “Crystallographic groups with two lattices and metric Lie algebras”, Algebra Logika, 52:6 (2013),  772–777  mathnet  mathscinet; Algebra and Logic, 52:6 (2014), 513–516  isi  scopus
2010
5. V. A. Churkin, “A continuous version of the Hausdorff–Banach–Tarski paradox”, Algebra Logika, 49:1 (2010),  135–145  mathnet  mathscinet  zmath; Algebra and Logic, 49:1 (2010), 91–98  isi  scopus
6. V. A. Churkin, “The weak Bieberbach theorem for crystallographic groups on pseudo-Euclidean spaces”, Sibirsk. Mat. Zh., 51:3 (2010),  700–714  mathnet  mathscinet  zmath  elib; Siberian Math. J., 51:3 (2010), 557–568  isi  elib  scopus
7. F. A. Dudkin, V. A. Churkin, “The Number of Finite Index Subgroups of Baumslag–Solitar Groups”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:2 (2010),  54–60  mathnet; J. Math. Sci., 186:3 (2012), 387–393
2009
8. R. M. Garipov, V. A. Churkin, “Quasicrystallographic groups on Minkowski spaces”, Sibirsk. Mat. Zh., 50:4 (2009),  780–799  mathnet  mathscinet  elib; Siberian Math. J., 50:4 (2009), 616–631  isi  elib  scopus
2002
9. V. D. Mazurov, V. A. Churkin, “On a free action of a group on an Abelian group”, Sibirsk. Mat. Zh., 43:3 (2002),  600–608  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 480–486  isi
2001
10. V. D. Mazurov, V. A. Churkin, “On a group that acts freely on an Abelian group”, Sibirsk. Mat. Zh., 42:4 (2001),  888–891  mathnet  mathscinet  zmath; Siberian Math. J., 42:4 (2001), 748–750  isi
1971
11. V. A. Churkin, “Matrix representation of Lie algebras over rings”, Mat. Zametki, 10:6 (1971),  671–678  mathnet  mathscinet  zmath; Math. Notes, 10:6 (1871), 835–839

2019
12. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2013
13. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020